# SDR FDEA201007162558

- Difficulty date: July 16, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB118049
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E LOWER PANEL SUPPORT STRIP AT STA XOS 906 FOUND EXISTING   REPAIR. EXISTING REPAIR AT LT WING FIXED L/E LOWER PANEL SUPPORT STRIP AT STA XOS 906 EVALUATED AND FOUND NOT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR DOUBLER AT LT WING FIXED L/E LOWER PANEL SUPPORT STRIP AT STA XOS 906.  REMOVED IAW SRM 51-31-01 VOL II REV 96 AND REPAIR CARRIED OUT IAW SRM 57-10-00 FIG 49, VOL I REV 96.  EO 8-5100-7-5001, A7, PART 2, TITLE: SRM, REPAIR ID, CLASSIFICATION AND TRACKING OF SMR'S ON ACFT BEING INDUCTED INTO THE MX SYS 14CFR, 121.368, 121.707" HAS BEEN ACCOMPLISHED. REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110.
